# SDR 04FDEA01883

- Difficulty date: June 30, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 67,680 hours, 27,243 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: AKC7251
- Condition: Damaged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LEFT AND RIGHT FWD SUPPORT PIN BRACKETS HAVE ELONGATED HOLES ON TAIL CONE WORK PLATFORM.  REMOVED AND REPLACED BRACKETS IAW SRM 51-35-01 AT MAE.
